Dug myself another hole - Suboxone taper journal - Part 3

By Hydroxyout · Aug 4, 2015 · ·
  1. Thanks Cmenot!

    You're absolutely correct. I stopped working out for a while. Now I'm back to 7 days a week. 4 x cardio and 3 x weights. It's very tough to find time because I have 3 boys (triplets) under the age of 2. They take up all my time when I'm not at work. Now I figure I just have to work out at night since that's the only time I get. I also take any opportunity at work to do mild exercise like push ups and crunches.

    Well it's day 5 of the taper. I took 2 mg in the morning and will take another 2 at night. I'll try to stay at 4 mg per day for about 3-4 days. I know I'm doing this a bit quick but so far it's very tollerable. Minor gastric distress and headaches but not bad at all. I'm hoping to be down to 2 mg per day by next Tuesday. Keeping my fingers crossed.

    Thanks for the replies! Means a lot!

    Hydroxy

Comments

  1. Jungledog
    Welcome back!! You were an important part of my recovery. You have the strength and drive to do this again. Relapse is just part of the process! I apologize for not posting much. The semester starts in a week and holy shit am I behind.

    Love to you.
  2. IMissMyself
    Hi Hydroxy,
    I am also tapering off of Suboxone. I feel like every time I slip up on my taper and have to go back up in dose to stabilize for awhile, that the withdrawals get worse and worse, it seems to just get harder and harder so I completely understand.
    I would recommend only cutting down 25% at each drop, for myself, I handled 25% reductions far better than a 50% drop. For instance, I was having the hardest time going from 1mg to .5mg, finally I tried it by putting a .75mg step in between and it helped a great deal.

    I have been eating myself up lately for my own slip up (if you're interested I have a journal in R&A Journals) so I understand the disappointment and anger and confusion at yourself for this, but recently I was reading Kitts old journal and found a helpful few posts that changed my perspective on this and helped me to stop beating myself up for "being so stupid " in going backwards or slipping up/relapse.
    I came away from reading those posts remembering that it didn't take one try or a short amount of time to become addicted and in the boat that I found myself so I must remember it will take some time and some mistakes to get me out of this mess.
    You messed up, but you are doing great in putting that behind you and focusing on the solution and getting yourself on a taper. I'm right along side you doing the same thing. You can do this and be proud of yourself that you are where you are, determined to get back off and with a plan... and doing it!
    You're doing great and please feel free to DM me if you ever want to talk.
  3. Roxywarrior
    Hydroxy, how are you doing bro? Long time no speak!! Sorry you are back on that horrible drug, but you have the strength to beat this. I know it is harder this time around, it usual does get harder each detox, but you are incredibly strong and will get through this. You are doing great, keep it up bro!!! We are here for you.
  4. Hydroxyout
    Hey everyone. Thanks a lot for the great words. Makes me feel warm and fuzzy inside.
    Well I held the 6mg dose for a while and now going down to 4.

    I had a question for someone who has actually used Gabapentin.

    What kind of side effects did you experience? I'v looked it up on google but individual side effects always vary so I wanted to hear from someone who has used it.

    Thanks in advance.
  5. Jungledog
    When I first took Gabapentin it made me tired. If you take for a long time and stop abruptly it gives you wicked nausea so taper. Otherwise it was a Godsend.
To make a comment simply sign up and become a member!